# SDR DL72S001173

- Difficulty date: June 16, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 45,268 hours, 27,803 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Part serial: 1499
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE RIGHT MAIN LANDING GEAR WOULD NOT EXTEND NORMALLY.  CHECKLIST PROCEDURES FOLLOWED, GEAR WAS MANUALLY EXTENDED (IE CRANKED DOWN).  NORMAL INDICATIONS APPEARED AFTER MANUAL EXTENSION.  LANDING UNEVENTFUL.  INSTALLED 3000 PSI GAUGE TO UPLINE OF GEAR ACTUATOR AND FOUND ZERO PRESSURE.  REPLACED DOOR SEQUENCE VALVE, NO HELP.  REPLACED RT GEAR DOOR ACTUATOR PER M/M.  GEAR RETRACTS AND EXTENDS NORMALLY.  ALL INDICATIONS GOOD.
